Letters

Stopping selegiline may lead to problems for patients

BMJ 1996; 312 doi: http://dx.doi.org/10.1136/bmj.312.7032.702 (Published 16 March 1996) Cite this as: BMJ 1996;312:702
  1. K E Anderson,
  2. A C Girdwood,
  3. J A Wilson
  1. Registrar in general/geriatric medicine Senior house officer in general/geriatric medicine Consultant physician St John's Hospital at Howden, Livingston EH54 6PP

    EDITOR,—In essence, both the paper by the Parkinson's Disease Research Group1 and the editorial by Donald B Calne2 suggest that in view of the increased mortality associated with selegiline in the research group's study this treatment should be stopped. The findings of the research group were reported in the Scotsman newspaper,3 and this caused great concern to many patients with Parkinson's disease living in central Scotland.

    We run a multidisciplinary clinic for patients with Parkinson's …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe